# SDR 20000913SH018

- Difficulty date: August 31, 2000
- Submitted: September 13, 2000
- Operation: General aviation
- Aircraft: N715
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1517
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 275K221
- Part serial: 9324056
- Condition: Separated
- Location: Retread Level 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE TIRE TREAD SEPARATION FROM CARCASS.  SUBMITTER SUSPECTED FOD.  (X)
